Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 328, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 5, 2007, 8:11 PM EDT for Washington County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2007, 8:11 PM EDT (00:11 UTC)
- Expired
- Aug 5, 2007, 8:45 PM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Washington County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1680 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 060010 SVRFFC GAC303-060045- /O.NEW.KFFC.SV.W.0328.070806T0011Z-070806T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 811 PM EDT SUN AUG 5 2007 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA * UNTIL 845 PM EDT * AT 806 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR OCONEE...MOVING SOUTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3299 8291 3285 8308 3270 8295 3278 8272 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:34 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Aug 5, 6:34 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 634 PM EDT SUN AUG 5 2007 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... LARGE UPPER-LEVEL RIDGE EXPANDING ACROSS THE CENTRAL AND EASTERN U.S....MAINLY SOUTH OF 40 DEGREES LATITUDE...WILL BE THE PRIMARY SYNOPTIC SCALE FEATURE FOR MOST OF THE UPCOMING WEEK. UPPER- LEVEL RIDGE...NOW CENTERED OVER N TX...WILL SPREAD EAST NEXT 2-3 DAYS...AND SHOULD BE CENTERED OVER AL/GA BY MID- WEEK...THEN RETROGRADE BACK TO THE WEST. NORMALLY THIS WOULD APPEAR TO BE A RATHER SIMPLE FORECAST...BUT WITH PW NEAR 2.0 INCHES AND AMPLE HEAT/INSTABILITY AND LOW-LEVEL MOISTURE... CANNOT ELIMINATE DIURNAL SHRA/TSRA ACTIVITY. IN ADDITION...SOME WEAK UPPER-LEVEL SUPPORT IS PROVIDED VIA SHORT WAVES RIDING AROUND EASTERN PERIPHERY OF UPPER RIDGE. A SHORT WAVE MOVING THROUGH THE OH VALLEY HAS BEEN ABLE TO PENETRATE THE UPPER RIDGE ENOUGH TO ENHANCE SHRA/TSRA ACTIVITY ACROSS N GA/N AL/TN/NC THIS AFTERNOON. THIS SHORT WAVE WILL MOVE SE OVERNIGHT AS THE UPPER RIDGE BUILDS EASTWARD. CANNOT COMPLETELY RULE OUT ACTIVITY LINGERING TOWARD MIDNIGHT...BUT VERY WARM TEMPS ALOFT AND LIMITED FORCING...CURRENT THINKING IS THAT ACTIVITY WILL DISSIPATE QUICKLY AFTER SUNSET. LOW- LEVEL MOISTURE REMAINS ABUNDANT AND TRAPPED UNDER THE UPPER RIDGE...BUT FORCING IS MINIMAL AFTER TODAY ALONG WITH WARM MID- LEVEL TEMPS. ACTIVITY SHOULD BE MORE ISOLATED MON- TUE...AND CONFINED MAINLY TO EASTERN AND SOUTHERN AREAS AND THE NE GA MOUNTAINS. MOS GRIDDED TEMPS CONTINUE TO RUN IN THE 95-100 RANGE ACROSS MOST OF THE CWA THROUGH THE SHORT TERM. MAV/MET MOS ARE SIMILAR. DID NOT DEVIATE TOO FAR FROM MOS READINGS...EXCEPT FOR THE USUAL BIAS AT RMG. THE SE AREAS AND THE MOUNTAINS SHOULD STAY THE FARTHEST AWAY FROM THE 100 DEGREE MARK. CONDITIONS APPEAR TO STAY JUST SHY OF HEAT ADVISORY CRITERIA...AT LEAST THROUGH THE SHORT TERM. HOWEVER...AS NIGHTTIME TEMPS INCREASING STAY NEAR AND ABOVE 80 AND DEWPOINTS CREEP UP INTO THE LOW 70S BY MID AND LATE WEEK...HEAT ADVISORIES MAY BE REQUIRED. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... LARGE UPPER SUBTROPICAL RIDGE CONTINUES TO DOMINATE THE SOUTHERN U.S. THROUGH THE EXTENDED. HOWEVER...THE GFS INSISTS ON A SIGNIFICANT SHIFT TO THE WEST OF THE UPPER RIDGE BY THE END OF THE WEEK. THIS ALLOWS A STRONGER NORTHERLY FLOW ALOFT TO DEVELOP ACROSS THE EASTERN U.S. AS A DEEP TROUGH DEVELOPS ALONG AND JUST OFF THE EAST COAST. A BACK DOOR FRONT IS PROGGED TO MOVE THROUGH THE AREA IN THE SAT-SUN TIME FRAME...WHICH SHOULD ENHANCE SHRA/TSRA ACTIVITY ONCE AGAIN FOR THE WEEKEND. IN THE INTERIM...ANOTHER WEAK SHORT WAVE WILL MOVE AROUND THE RIDGE WED...AND COULD ALSO ENHANCE SHRA/TSRA ACTIVITY DURING THE AFTERNOON...GIVEN THAT WE REMAIN NEAR OR JUST INSIDE THE EASTERN PERIPHERY OF THE RIDGE. OTHERWISE...JUST DIURNAL...MOSTLY OROGRAPHICALLY OR SEA BREEZE SHRA/TSRA ACTIVITY EXPECTED 850MB TEMPS HOVER IN THE +20C-+22C THROUGH MUCH OF THE WEEK...WITH GRIDDED MOS SFC TEMPS 95-100 FOR MUCH OF THE CWA. THU-FRI SHOULD BE THE WARMEST DAYS...ESPECIALLY IMMEDIATELY AHEAD OF THE BACKDOOR FRONT. DID NOT STRAY FAR FROM GUIDANCE. SLIGHTLY COOLER CONDITIONS INDICATED FOR THE WEEKEND WITH INCREASED CLOUD COVER/POPS AND THE RIDGE BACKING OFF INTO THE MIDWEST. && .AVIATION... CURRENT WATER VAPOR IMAGERY SHOWS WEAK SHORT WAVE MOVING ACROSS EAST GEORGIA...AROUND THE EAST SIDE OF THE BUILDING UPPER LEVEL HIGH. AS A RESULT OF THIS UPPER LEVEL SHORT WAVE AND A WEAK PRESSURE TROUGH NEAR CSG AND MCN...THUNDERSTORM ACTIVITY HAS BEEN SCATTERED TODAY RESULTING IN BRIEF IMPACTS AT CSG AND ATL. HOWEVER...THESE STORMS ARE RAPIDLY DECREASING IN COVERAGE AND INTENSITY AS THE SUN SETS AND SHOULD NOT BE AN ISSUE PAST 02Z. NAM AND GFS IN GENERAL AGREEMENT WITH SETTING UP VERY STRONG RIDGING ALOFT OVERNIGHT AS THE SHORTWAVE CONTINUES MOVING SOUTHEAST AWAY FROM THE AREA. IN RESPONSE TO THE RIDGE...MODELS ARE INDICATING THAT A STRONG SUBSIDENCE INVERSION WILL SET UP NEAR THE 600 MB LEVEL TOMORROW AFTERNOON...WHICH SHOULD CONSIDERABLY DECREASE THUNDERSTORM CHANCES. YET...MODELS ARE STILL SHOWING THAT THE WEAK PRESSURE TROUGH AT THE SURFACE WILL PERSIST THROUGH TOMORROW SO THUNDERSTORMS CAN NOT BE COMPLETELY RULED OUT...BUT CONFIDENCE IN COVERAGE... TIMING AND LOCATION IS TO LOW TO WARRANT EVEN A VCTS AT ANY OF THE TAF SITES. THE MAIN ISSUE THIS RIDGE WILL BRING ABOUT IS AIR STAGNATION...AND CONSIDERING MOST LOCATIONS HAVE HAD MVFR VSBYS IN HAZE DURING THE DAY...ALONG WITH THE CODE RED AIR QUALITY FOR ATLANTA TOMORROW...WILL LIKELY CARRY 3-5SM VSBYS THROUGHOUT THE ENTIRE TAF PERIOD FOR HAZE AT ALL LOCATIONS. .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 98 73 99 73 / 20 10 5 10 20 ATLANTA 76 96 76 98 76 / 20 10 5 10 20 BLAIRSVILLE 65 86 66 87 67 / 20 20 10 20 20 CARTERSVILLE 70 96 71 98 71 / 20 10 5 10 20 COLUMBUS 77 97 76 100 76 / 20 10 5 10 20 GAINESVILLE 73 95 74 96 74 / 20 10 5 10 20 MACON 72 97 73 100 73 / 20 10 5 10 20 ROME 72 96 73 97 73 / 20 10 5 10 20 PEACHTREE CITY 70 96 71 98 72 / 20 10 5 10 20 VIDALIA 75 96 76 96 75 / 20 20 10 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19/01
Hazardous weather outlook, Aug 5, 4:36 PM EDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 436 PM EDT SUN AUG 5 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 436 PM EDT SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA INTO THE EARLY EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE CONTINUES TO BUILD EASTWARD INTO GEORGIA THROUGH TONIGHT...WHILE A WEAK UPPER LEVEL SHORT WAVE HAS ROTATED AROUND THE RIDGE INTO NORTH GEORGIA THIS EVENING. A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE IS DRAPED ACROSS CENTRAL GEORGIA... FROM APPROXIMATELY WARRENTON TO COLUMBUS. BOTH FEATURES HAVE RESULTED IN SCATTERED THUNDERSTORM ACTIVITY THIS EVENING. .PRIMARY HAZARDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS WILL BE THE PRIMARY HAZARD THROUGH MIDNIGHT. .DISCUSSION... MODERATE INSTABILITY HAS DEVELOPED ACROSS NORTH AND CENTRAL GEORGIA THIS EVENING. CAPE VALUES ARE IN THE 1500 TO 2500 RANGE WITH LIFTED INDICES OF MINUS 1 TO MINUS 3. THIS INSTABILITY COMBINED WITH THE SHORT WAVE NORTH AND SURFACE TROUGH ACROSS CENTRAL GEORGIA WILL RESULT IN SCATTERED THUNDERSTORMS THROUGH MIDNIGHT. THESE STORMS WILL BEGIN DIMINISHING AFTER SUNSET AND SHOULD BE DONE BY MIDNIGHT. ALTHOUGH A FEW STORMS MAY BE STRONG...NO WIDESPREAD SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS...MAINLY IN THE MOUNTAINS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 5, 5:24 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EDT SUN AUG 5 2007 GAZ039-050-052200- 524 PM EDT SUN AUG 5 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 35 MPH IN NORTHERN GREENE AND WESTERN WILKES COUNTIES UNTIL 600 PM EDT... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES WEST OF WASHINGTON TO BAIRDSTOWN... MOVING SOUTHEAST AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS GREENE AND WILKES COUNTIES...INCLUDING THE CITIES OF PENFIELD...BAIRDSTOWN...WOODVILLE AND WASHINGTON. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 5, 5:37 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 537 PM EDT SUN AUG 5 2007 GAZ051-052200- 537 PM EDT SUN AUG 5 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 35 MPH IN TALIAFERRO COUNTY UNTIL 600 PM EDT... AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LYNEVILLE...MOVING SOUTHEAST AT 20 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS TALIAFERRO COUNTY...INCLUDING THE CITIES OF LYNEVILLE AND CRAWFORDVILLE. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 5, 6:26 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 626 PM EDT SUN AUG 5 2007 GAZ071-052300- 626 PM EDT SUN AUG 5 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MONROE COUNTY UNTIL 700 PM EDT... AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 7 MILES NORTHWEST OF FORSYTH TO BOLINGBROKE...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS MONROE COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORSYTH...BOLINGBROKE...JULIETTE AND EAST JULIETTE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 5, 7:10 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 710 PM EDT SUN AUG 5 2007 GAZ075-076-052345- 710 PM EDT SUN AUG 5 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN JEFFERSON AND GLASCOCK COUNTIES UNTIL 745 PM EDT... AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EDGEHILL...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS JEFFERSON AND GLASCOCK COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GRANGE AND EDGEHILL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 5, 7:31 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 PM EDT SUN AUG 5 2007 GAZ052-053-066-060000- 731 PM EDT SUN AUG 5 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TROUP...HEARD AND COWETA COUNTIES UNTIL 800 PM EDT... AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER COOKSVILLE...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TROUP...HEARD AND COWETA COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOKSVILLE...CORINTH... HARRISONVILLE AND HOGANSVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 5, 7:57 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 757 PM EDT SUN AUG 5 2007 GAZ074-084-060030- 757 PM EDT SUN AUG 5 2007 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WILKINSON AND WASHINGTON COUNTIES UNTIL 830 PM EDT... AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF OCONEE...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKINSON AND WASHINGTON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCONEE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:56 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 37 more | 16 hr |
| Aug 6, 3:59 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Clarke and 57 more | 28 hr |
| Aug 6, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.